Affordable Access

deepdyve-link
Publisher Website

Nasopharyngeal necrosis after chronic opioid (oxycodone/acetaminophen) insufflation.

Authors
  • Rosenbaum, Christopher D
  • Boyle, Katherine L
  • Boyer, Edward W
Type
Published Article
Journal
Journal of medical toxicology : official journal of the American College of Medical Toxicology
Publication Date
Jun 01, 2012
Volume
8
Issue
2
Pages
240–241
Identifiers
DOI: 10.1007/s13181-012-0217-3
PMID: 22415885
Source
Medline
License
Unknown

Abstract

Nasopharyngeal necrosis resulting from narcotic insufflation is a recognized phenomenon, but cocaine use is more commonly associated with this pathology than opioid abuse. Physical exam findings associated with severe tissue destruction are not routinely seen on physical examination or available in the medical literature. We present a case of chronic oxycodone/acetaminophen insufflation and images of a defect in the soft palate.

Report this publication

Statistics

Seen <100 times